m

F Nous contacter


0
     
Post-edited

H 2 Branching random walks and Galton-Watson trees

Auteurs : Gantert, Nina (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
branching random walks tree-indexed random walk branching Markov chains recurrence and transience cover times maximum of BRW domination lemma

Résumé : We give some results about tree-indexed random walks aka branching random walks. In particular, we investigate the growth of the maximum of such a walk.
Based on joint work with Piotr Dyszewski and Thomas Hofelsauer.

Keywords : branching process # random walk # tree-indexed markov chain

Codes MSC :
60G50 - Sums of independent random variables; random walks
60J10 - Markov chains (discrete-time Markov processes on discrete state spaces)
60J80 - Branching processes (Galton-Watson, birth-and-death, etc.)

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 30/07/2019
    Date de captation : 01/07/2019
    Collection : Research schools
    Format : MP4 (.mp4) - HD
    Durée : 00:51:17
    Domaine : Probability & Statistics
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : https://videos.cirm-math.fr/2019-07-01_Gantert.mp4

Informations sur la rencontre

Nom de la rencontre : Random Trees and Graphs Summer School / École d'été GRaphes et Arbres ALéatoires
Organisateurs de la rencontre : Albenque, Marie ; Bettinelli, Jérémie ; Ménard, Laurent ; Rué, Juanjo
Dates : 01/07/2019 - 05/07/2019
Année de la rencontre : 2019
URL Congrès : https://conferences.cirm-math.fr/2075.html

Citation Data

DOI : 10.24350/CIRM.V.19540803
Cite this video as: Gantert, Nina (2019). Branching random walks and Galton-Watson trees. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19540803
URI : http://dx.doi.org/10.24350/CIRM.V.19540803

Voir aussi

Bibliographie

  • GANTERT, N. et MÜLLER, S. The critical branching Markov chain is transient. Markov Processes and Related Fields. 2006. Vol. 12, n° 4, pp. 805–814. - https://arxiv.org/abs/math/0510556

  • BENJAMINI, Itai et PERES, Yuval. Markov chains indexed by trees. The annals of probability, 1994, p. 219-243. - https://www.jstor.org/stable/2244504

  • GANTERT, Nina, HÖFELSAUER, Thomas, et al. Large deviations for the maximum of a branching random walk. Electronic Communications in Probability, 2018, vol. 23. - http://dx.doi.org/10.1214/18-ECP135

  • ZEITOUNI, Ofer. Branching random walks and Gaussian fields. Probability and Statistical Physics in St. Petersburg. Proc. Sympos. Pure Math, 2016, vol. 91, p. 437-471. -

  • SHI, Zhan. Branching random walks. Cham : Springer, 2015. - http://dx.doi.org/10.1007/978-3-319-25372-5



Z